# SDR AU970301

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: DSC252A40230
- Condition: Failed
- Location: Lt Mlg Brake
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR BRAKE HOSE FAILED AT LOWER FITTING - LOSS OF HYDRAULIC FLUID
